# SDR UPS96220210

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose Lugs
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 2 K-FLAP BULLNOSE LUGS CORRODED.  REMOVED AND REPLACED NR 2 K-FLAP BULLNOSE IAW OHM 57-51-21 AND M/M 27-81-01.
